MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28; HIP DOUBLE MOBILITY LINER
Catalog Number 01.26.2854MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery the same day of primary for joint luxation (liner dm from shell).Shell, head and liner revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 september 2024: lot 2340535: (b)(4) items manufactured and released on 14-nov-2023.Expiration date: 2028-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: a revision surgery was performed immediately after the primary implantation of a total hip arthroplasty (tha) due to dislocation of the dm liner from the cup.The patient attempted to walk shortly after the surgery but reported a feeling of instability, prompting a follow-up x-ray that revealed the failure.The postoperative x-ray clearly shows dislocation between the cup and the mobile liner (radiolucent), as reported.Determining the reason for this failure is challenging.Given the timing, it is possible that the intraoperative reduction was only apparently complete, potentially due to the inner surface of the acetabular shell not being fully cleaned.It is less likely that the failure can be attributed to the positioning of the cup, as the revision surgery involved only modifications to the head and liner.With the information available, we cannot draw definitive conclusions.Additional implant involved: batch review performed on 10 september 2024 on cup: versafitcup 01.26.54mb acetabular shell ø 54 (k083116) lot.2307794 lot 2307794: (b)(4) items manufactured and released on 18-oct-2023.Expiration date: 2028-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 54/28
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20320863
Report Number3005180920-2024-00783
Device Sequence Number20809116
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2854MHC
Device Lot Number2340535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale